Compare to extra Strength Tylenol PM caplets active ingredients. With 500 mg of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime sleep-aid, Basic Care acetaminophen PM caplets...
Compare to extra Strength Tylenol PM caplets active ingredients. With 500 mg
of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime
sleep-aid, Basic Care acetaminophen PM caplets help relieve minor pain and
headaches plus makes it easier to get to sleep. Extra-strength Basic Care
acetaminophen PM caplets are easy to swallow, aspirin free, Gluten free, and
non-habit forming. Container features a child-resistant cap.
ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
Product Dimensions: 2 x 3.8 x 2 inches ; 3.68 ounces
Shipping Weight: 4 ounces
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
International Shipping: This item is not eligible for international shipping. Learn More
Size:90 Count | Style:Pack of 2 Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary...
Percogesic Backache Relief, Maximum Strength, 48 Count Bottle Features: Percogesic Backache Relief is a fast acting formula soothes your backaches away and available without prescription Magnesium salicylate, the key ingredient...